# SDR 99FDEA00456

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Not Latched
- Location: L 1 Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

A/C LOST PRESSURIZATION ON CLIMB-OUT FROM COS, NO LIGHTS ILLUM ON DOOR PANEL.  A/C BLOCKED IN FOUND L1 DOOR AFT SECTION WAS IN 2 INCHES.  FWD SECTION WAS FLUSH.
